On two-symbol complete EOL forms. (English) Zbl 0369.68046


68Q45 Formal languages and automata
Full Text: DOI


[1] Čulik, K.; Maurer, H.A., Propagating chain-free normal forms for EOL systems, Report 55, (March 1977), Institut für Angewandte Informatik und Formale Beschreibungsverfahren, Universität Karlsruhe, Information and Control (to appear).
[2] Maurer, H.A.; Salomaa, A.; Wood, D., EOL forms, Acta informat., 8, 75-96, (1977) · Zbl 0348.68046
[3] Salomaa, A., Formal languages, (1973), Academic Press New York · Zbl 0262.68025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.